Alert archive / Georgia / High Surf Advisories in 2011
High Surf Advisory 5, NWS Charleston, SC
NWS Charleston, SC issued this high surf advisory at Oct 10, 2011, 8:06 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2011, 8:06 PM EDT (00:06 UTC)
- Expired
- Oct 11, 2011, 11:00 AM EDT
- In force
- 15 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
528 WHUS42 KCHS 110006 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 806 PM EDT MON OCT 10 2011 SCZ050-110815- /O.CAN.KCHS.CF.Y.0016.000000T0000Z-111011T0300Z/ /O.CAN.KCHS.SU.Y.0004.000000T0000Z-111011T1500Z/ /O.CAN.KCHS.RP.S.0007.000000T0000Z-111011T0000Z/ /O.NEW.KCHS.CF.Y.0017.111011T0006Z-111011T0300Z/ /O.NEW.KCHS.SU.Y.0005.111011T0006Z-111011T1500Z/ /O.NEW.KCHS.RP.S.0008.111011T0006Z-111012T0000Z/ CHARLESTON- 806 PM EDT MON OCT 10 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 11 AM EDT TUESDAY... ...RIP CURRENT RISK IN EFFECT THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT TUESDAY. A COASTAL FLOOD ADVISORY HAS ALSO BEEN ISSUED. THIS COASTAL FLOOD ADVISORY IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * TIDE LEVELS: TIDES ARE EXPECTED TO REACH BETWEEN 6.9 AND 7.2 FEET MEAN LOWER LOW WATER IN THE CHARLESTON HARBOR. THESE LEVELS COMBINED WITH STRONG ONSHORE WINDS WILL ALLOW SHALLOW COASTAL FLOODING TO DEVELOP. * SURF HEIGHT: 5 TO 7 FEET. LOCALLY HIGHER SETS POSSIBLE. * RIP CURRENT RISK: HIGH. * IMPACTS: ROUGH SURF AND DANGEROUS RIP CURRENTS WILL CREATE HAZARDOUS CONDITIONS FOR ANYONE ENTERING THE SURF ZONE. BEACH EROSION WILL CONTINUE. SHALLOW SALT WATER FLOODING CAN BE EXPECTED AROUND HIGH TIDE...ESPECIALLY NEAR MARSHES... HARBORS...INLETS AND THE INTRACOASTAL WATERWAY. SOME STREET FLOODING WILL OCCUR IN DOWNTOWN CHARLESTON IN SOME OF THE NORMALLY FLOOD PRONE AREAS AND WATER COULD APPROACH PARTS OF HIGHWAY 80 BETWEEN WILMINGTON ISLAND AND TYBEE ISLAND. HIGH TIDE IS FORECAST TO OCCUR IN THE CHARLESTON HARBOR AROUND 745 PM...AND IN THE BEAUFORT RIVER AT BEAUFORT AROUND 903 PM. HOWEVER...THE TIDE LEVELS MAY ACTUALLY PEAK 30 TO 60 MINUTES PAST THE FORECAST TIME OF HIGH TIDE. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON DIRECTLY AT 1-888-383-2024 IF YOU OBSERVED ANY SALT WATER FLOODING THIS EVENING. YOU CAN ALSO EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV OR SEND A TWEET TO #WXREPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED BEACH EROSION WILL ALSO BE POSSIBLE. A COASTAL FLOOD ADVISORY INDICATES THAT WINDS AND TIDES WILL COMBINE TO GENERATE SOME SALT WATER FLOODING OF LOW-LYING AREAS NEAR THE COAST. SHALLOW COASTAL FLOODING BEGINS ALONG THE SOUTHERN SOUTH CAROLINA COAST WHEN TIDES IN THE CHARLESTON HARBOR REACH 7.0 FEET MEAN LOWER LOW WATER AND ALONG THE NORTHERN GEORGIA COAST WHEN TIDES REACH 9.2 FEET MEAN LOWER LOW WATER AT FORT PULASKI. A HIGH RISK FOR RIP CURRENTS IMPLIES THAT WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS. THESE RIP CURRENTS WILL BE LIFE THREATENING TO ANYONE WHO ENTERS THE SURF. PLEASE VISIT THE FOLLOWING WEBSITE...ALL IN LOWER CASE LETTERS... TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD: HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM && $$ GAZ117-119-139-141-SCZ048-049-051-110815- /O.CAN.KCHS.CF.Y.0016.000000T0000Z-111011T0300Z/ /O.CAN.KCHS.SU.Y.0004.000000T0000Z-111011T1500Z/ /O.CAN.KCHS.RP.S.0007.000000T0000Z-111011T0000Z/ /O.NEW.KCHS.CF.Y.0017.111011T0006Z-111011T0300Z/ /O.NEW.KCHS.SU.Y.0005.111011T0006Z-111011T1500Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-COASTAL JASPER- 806 PM EDT MON OCT 10 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 11 AM EDT TUESDAY... ...RIP CURRENT RISK IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT TUESDAY. A COASTAL FLOOD ADVISORY HAS ALSO BEEN ISSUED. THIS COASTAL FLOOD ADVISORY IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * TIDE LEVELS: TIDES ARE EXPECTED TO REACH BETWEEN 9.1 AND 9.3 FEET MEAN LOWER WATER AT FORT PULASKI. THESE LEVELS COMBINED WITH STRONG ONSHORE WINDS WILL ALLOW SHALLOW COASTAL FLOODING TO DEVELOP. * SURF HEIGHT: 5 TO 7 FEET. LOCALLY HIGHER SETS POSSIBLE. * IMPACTS: ROUGH SURF WILL CREATE HAZARDOUS CONDITIONS FOR ANYONE ENTERING THE SURF ZONE. BEACH EROSION WILL CONTINUE. SHALLOW SALT WATER FLOODING CAN BE EXPECTED AROUND HIGH TIDE...ESPECIALLY NEAR MARSHES... HARBORS...INLETS AND THE INTRACOASTAL WATERWAY. SOME STREET FLOODING WILL OCCUR IN DOWNTOWN CHARLESTON IN SOME OF THE NORMALLY FLOOD PRONE AREAS AND WATER COULD APPROACH PARTS OF HIGHWAY 80 BETWEEN WILMINGTON ISLAND AND TYBEE ISLAND. HIGH TIDE IS FORECAST TO OCCUR AROUND 754 PM AT FORT PULASKI. HOWEVER...THE TIDE LEVELS MAY ACTUALLY PEAK 30 TO 60 MINUTES PAST THE FORECAST TIME OF HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED BEACH EROSION WILL ALSO BE POSSIBLE. A COASTAL FLOOD ADVISORY INDICATES THAT WINDS AND TIDES WILL COMBINE TO GENERATE SOME SALT WATER FLOODING OF LOW-LYING AREAS NEAR THE COAST. SHALLOW COASTAL FLOODING BEGINS ALONG THE SOUTHERN SOUTH CAROLINA COAST WHEN TIDES IN THE CHARLESTON HARBOR REACH 7.0 FEET MEAN LOWER LOW WATER AND ALONG THE NORTHERN GEORGIA COAST WHEN TIDES REACH 9.2 FEET MEAN LOWER LOW WATER AT FORT PULASKI. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON DIRECTLY AT 1-888-383-2024 IF YOU OBSERVED ANY SALT WATER FLOODING THIS EVENING. YOU CAN ALSO EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV OR SEND A TWEET TO #WXREPORT. && $$ SCZ052-110300- /O.CAN.KCHS.CF.Y.0016.000000T0000Z-111011T0300Z/ /O.NEW.KCHS.CF.Y.0017.111011T0006Z-111011T0300Z/ TIDAL BERKELEY- 806 PM EDT MON OCT 10 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * TIDE LEVELS: TIDES ARE EXPECTED TO REACH BETWEEN 6.9 AND 7.2 FEET MEAN LOWER LOW WATER IN THE CHARLESTON HARBOR. THESE LEVELS COMBINED WITH STRONG ONSHORE WINDS WILL ALLOW SHALLOW COASTAL FLOODING TO DEVELOP ACROSS THE TIDAL AREAS AROUND SOUTHERN BERKELEY COUNTY...INCLUDING DANIEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON DIRECTLY AT 1-888-383-2024 IF YOU OBSERVED ANY SALT WATER FLOODING THIS EVENING. YOU CAN ALSO EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV OR SEND A TWEET TO #WXREPORT. A COASTAL FLOOD ADVISORY INDICATES THAT WINDS AND TIDES WILL COMBINE TO GENERATE SOME SALT WATER FLOODING OF LOW-LYING AREAS NEAR THE COAST. SHALLOW COASTAL FLOODING BEGINS ALONG THE SOUTHERN SOUTH CAROLINA COAST WHEN TIDES IN THE CHARLESTON HARBOR REACH 7.0 FEET MEAN LOWER LOW WATER AND ALONG THE NORTHERN GEORGIA COAST WHEN TIDES REACH 9.2 FEET MEAN LOWER LOW WATER AT FORT PULASKI. && $$
3 follow-up statements
794 WHUS42 KCHS 110250 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1050 PM EDT MON OCT 10 2011 SCZ050-111100- /O.EXP.KCHS.CF.Y.0017.000000T0000Z-111011T0300Z/ /O.CON.KCHS.SU.Y.0005.000000T0000Z-111011T1500Z/ /O.CON.KCHS.RP.S.0008.000000T0000Z-111012T0000Z/ CHARLESTON- 1050 PM EDT MON OCT 10 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY EVENING... ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING... * SURF HEIGHT: 5 TO 7 FEET. LOCALLY HIGHER SETS POSSIBLE. * RIP CURRENT RISK: HIGH. * IMPACTS: ROUGH SURF AND DANGEROUS RIP CURRENTS WILL CREATE HAZARDOUS CONDITIONS FOR ANYONE ENTERING THE SURF ZONE. BEACH EROSION WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED BEACH EROSION WILL ALSO BE POSSIBLE. A HIGH RISK FOR RIP CURRENTS IMPLIES THAT WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS. THESE RIP CURRENTS WILL BE LIFE THREATENING TO ANYONE WHO ENTERS THE SURF. PLEASE VISIT THE FOLLOWING WEBSITE...ALL IN LOWER CASE LETTERS... TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD: HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM && $$ GAZ117-119-139-141-SCZ048-049-051-111100- /O.EXP.KCHS.CF.Y.0017.000000T0000Z-111011T0300Z/ /O.CON.KCHS.SU.Y.0005.000000T0000Z-111011T1500Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-COASTAL JASPER- 1050 PM EDT MON OCT 10 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING... * SURF HEIGHT: 5 TO 7 FEET. LOCALLY HIGHER SETS POSSIBLE. * IMPACTS: ROUGH SURF WILL CREATE HAZARDOUS CONDITIONS FOR ANYONE ENTERING THE SURF ZONE. BEACH EROSION WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED BEACH EROSION WILL ALSO BE POSSIBLE. && $$ SCZ052-110400- /O.EXP.KCHS.CF.Y.0017.000000T0000Z-111011T0300Z/ TIDAL BERKELEY- 1050 PM EDT MON OCT 10 2011 ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING... $$
234 WHUS42 KCHS 110808 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 408 AM EDT TUE OCT 11 2011 SCZ050-111600- /O.NEW.KCHS.CF.Y.0018.111011T1100Z-111011T1500Z/ /O.CON.KCHS.SU.Y.0005.000000T0000Z-111011T1500Z/ /O.CON.KCHS.RP.S.0008.000000T0000Z-111012T0000Z/ CHARLESTON- 408 AM EDT TUE OCT 11 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 11 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 11 AM EDT THIS MORNING. * LOCATION: THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA. THIS INCLUDES...BUT IS NOT LIMITED TO...WILD DUNES...ISLE OF PALMS...SULLIVANS ISLAND...FOLLY BEACH AND KIAWAH ISLAND. * TIDE LEVELS: TIDES ARE EXPECTED TO REACH BETWEEN 7.0 AND 7.3 FEET MEAN LOWER LOW WATER IN THE CHARLESTON HARBOR. THESE LEVELS COMBINED WITH ONSHORE WINDS WILL ALLOW SHALLOW COASTAL FLOODING TO DEVELOP. * SURF HEIGHT: 4 TO 6 FEET. LOCALLY HIGHER SETS POSSIBLE. * RIP CURRENT RISK: HIGH. * IMPACTS: ROUGH SURF AND DANGEROUS RIP CURRENTS WILL CREATE HAZARDOUS CONDITIONS FOR ANYONE ENTERING THE SURF ZONE. BEACH EROSION WILL CONTINUE. SHALLOW SALT WATER FLOODING CAN BE EXPECTED AROUND HIGH TIDE...ESPECIALLY NEAR MARSHES... HARBORS...INLETS AND THE INTRACOASTAL WATERWAY. SOME STREET FLOODING WILL OCCUR IN DOWNTOWN CHARLESTON IN SOME OF THE NORMALLY FLOOD PRONE AREAS. HIGH TIDE IS FORECAST TO OCCUR IN THE CHARLESTON HARBOR AROUND 800 AM. HOWEVER...THE TIDE LEVELS MAY ACTUALLY PEAK 45 TO 60 MINUTES PAST THE FORECAST TIME OF HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED BEACH EROSION WILL ALSO BE POSSIBLE. A HIGH RISK FOR RIP CURRENTS IMPLIES THAT WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS. THESE RIP CURRENTS WILL BE LIFE THREATENING TO ANYONE WHO ENTERS THE SURF. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON DIRECTLY AT 1-888-383-2024 IF YOU OBSERVED ANY SALT WATER FLOODING THIS MORNING. YOU CAN ALSO EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV OR SEND A TWEET TO #WXREPORT. && $$ GAZ117-119-139-141-SCZ048-049-051-111500- /O.NEW.KCHS.CF.Y.0018.111011T1100Z-111011T1500Z/ /O.CON.KCHS.SU.Y.0005.000000T0000Z-111011T1500Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-COASTAL JASPER- 408 AM EDT TUE OCT 11 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 11 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 11 AM EDT THIS MORNING. * LOCATION: THE BEACHES OF FAR SOUTH COASTAL SOUTH CAROLINA AND NORTH COASTAL GEORGIA. THIS INCLUDES...BUT IS NOT LIMITED TO...EDISTO BEACH...HUNTING ISLAND...HILTON HEAD ISLAND...TYBEE ISLAND AND SAPELO ISLAND. * TIDE LEVELS: TIDES ARE EXPECTED TO REACH BETWEEN 9.1 AND 9.3 FEET MEAN LOWER WATER AT FORT PULASKI. THESE LEVELS COMBINED WITH ONSHORE WINDS WILL ALLOW SHALLOW COASTAL FLOODING TO DEVELOP. * SURF HEIGHT: 4 TO 6 FEET. LOCALLY HIGHER SETS POSSIBLE. * IMPACTS: ROUGH SURF WILL CREATE HAZARDOUS CONDITIONS FOR ANYONE ENTERING THE SURF ZONE. BEACH EROSION WILL CONTINUE. SHALLOW SALT WATER FLOODING CAN BE EXPECTED AROUND HIGH TIDE...ESPECIALLY NEAR MARSHES... HARBORS...INLETS AND THE INTRACOASTAL WATERWAY. WATER COULD APPROACH PARTS OF HIGHWAY 80 BETWEEN WILMINGTON ISLAND AND TYBEE ISLAND. HIGH TIDE IS FORECAST TO OCCUR IN THE BEAUFORT RIVER AT BEAUFORT AROUND 916 AM...AND AROUND 807 AM AT FORT PULASKI. HOWEVER...THE TIDE LEVELS MAY ACTUALLY PEAK 45 TO 60 MINUTES PAST THE FORECAST TIME OF HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED BEACH EROSION WILL ALSO BE POSSIBLE. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON DIRECTLY AT 1-888-383-2024 IF YOU OBSERVED ANY SALT WATER FLOODING THIS MORNING. YOU CAN ALSO EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV OR SEND A TWEET TO #WXREPORT. && $$ JAQ
508 WHUS42 KCHS 111436 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1036 AM EDT TUE OCT 11 2011 SCZ050-112200- /O.EXP.KCHS.CF.Y.0018.000000T0000Z-111011T1500Z/ /O.EXP.KCHS.SU.Y.0005.000000T0000Z-111011T1500Z/ /O.CON.KCHS.RP.S.0008.000000T0000Z-111012T0000Z/ CHARLESTON- 1036 AM EDT TUE OCT 11 2011 ...RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... ...HIGH SURF ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... * LOCATION: THE BEACHES OF CHARLESTON COUNTY INCLUDING ISLE OF PALMS...SULLIVANS ISLAND...FOLLY BEACH...AND KIAWAH ISLAND. * RIP CURRENT RISK: HIGH. * IMPACTS: DANGEROUS RIP CURRENTS WILL CREATE HAZARDOUS CONDITIONS FOR ANYONE ENTERING THE SURF ZONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK FOR RIP CURRENTS IMPLIES THAT WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS. THESE RIP CURRENTS WILL BE LIFE THREATENING TO ANYONE WHO ENTERS THE SURF. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. PLEASE VISIT THE FOLLOWING WEBSITE...ALL IN LOWER CASE LETTERS... TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD: HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM && $$ GAZ117-119-139-141-SCZ048-049-051-111545- /O.EXP.KCHS.CF.Y.0018.000000T0000Z-111011T1500Z/ /O.EXP.KCHS.SU.Y.0005.000000T0000Z-111011T1500Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-COASTAL JASPER- 1036 AM EDT TUE OCT 11 2011 ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... ...HIGH SURF ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this high surf advisory went out at Oct 10, 6:42 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Oct 10, 6:42 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
642 PM EDT MON OCT 10 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL LIFT UP THE SOUTHEAST COAST THROUGH
WEDNESDAY. A COLD FRONT WILL SWEEP THROUGH THE AREA THURSDAY NIGHT
WITH DRY HIGH PRESSURE BUILDING IN THROUGH EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
EARLY MONDAY EVENING...THE SURFACE PRESSURE GRADIENT HAD
SLACKENED ALONG THE GA COAST. THUS...DISCONTINUED THE WIND
ADVISORY FOR THE GA COAST. HOWEVER...OCCASIONAL GUSTS TO
35-40 MPH WILL PERSIST IN TYBEE ISLAND THIS EVENING.
OTHERWISE...UPDATED POPS BASED ON EARLY EVENING TRENDS...MOST
SIGNIFICANTLY TO DROP POPS TO CHANCE ALONG THE ALTAMAHA RIVER AND
ACROSS FAR INLAND COUNTIES...WHERE SLIGHTLY DRIER AIR RESIDED.
MOST PRECIPITATION SHOULD FOCUS N/E OF THESE AREAS WHERE
FORCING/ASCENT COINCIDE WITH DEEP LATER MOISTURE.
MAINTAINED THE ONGOING FLASH FLOOD WATCH AS RAINFALL COULD
COINCIDE WITH ELEVATED TIDES TO PRODUCE LOCALIZED FLOODING THIS
EVENING. FURTHER...MAINTAINED THE ONGOING COASTAL FLOOD ADVISORY
FOR EXPECTED SHALLOW SALT WATER FLOODING AROUND THE TIME OF THE
EVENING HIGH TIDE...REGARDLESS OF RAINFALL.
FINALLY...MAINTAINED THE WIND ADVISORY FOR THE SC COAST AS
GUSTS TO 40 MPH WILL PERSIST THERE THIS EVENING.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
THE CLOSED UPPER LOW OVER SOUTHWEST GEORGIA IS EXPECTED TO WEAKEN TO
AN OPEN WAVE AND LIFT NORTHEAST TUESDAY AND WEDNESDAY WITH THE
ACCOMPANYING SURFACE LOW ALSO LIFTING NORTHEAST. THE BEST MOISTURE
CONVERGENCE WILL MOVE THROUGH ON TUESDAY BEFORE SHIFTING INTO
EASTERN NORTH CAROLINA TUESDAY NIGHT AND WEDNESDAY. THEREFORE WE
THINK THE GREATEST PRECIPITATION COVERAGE WILL BE TUESDAY...
ESPECIALLY ACROSS SOUTHERN SOUTH CAROLINA. FAIRLY DEEP TROPICAL
MOISTURE PLUME WILL PERSIST TUESDAY NIGHT THROUGH WEDNESDAY NIGHT
WHILE A FEW WEAK UPPER LEVEL DISTURBANCES RIPPLE THROUGH. WE CANNOT
RULE OUT A FEW SHOWERS DURING THIS PERIOD BUT THE COVERAGE SHOULD BE
SIGNIFICANTLY LESS. LOW-LEVEL INSTABILITY MAY INCREASE A BIT ACROSS
SOUTHEAST GEORGIA ON TUESDAY AS SOME DRIER AIR FILTERS IN...THUS WE
INCLUDED A SLIGHT CHANCE OF THUNDER IN SOUTHEAST GEORGIA AND THE
COASTAL WATERS. SIMILAR PROGS ON WEDNESDAY BUT PERHAPS ACROSS A
LARGER AREA WITH ENOUGH INSTABILITY FOR ISOLATED THUNDERSTORMS. THE
DEEP MOISTURE WILL BE ON THE WAY OUT ON THURSDAY ALLOWING FOR
PARTIAL CLEARING AND MINIMAL RAIN CHANCES.
CLOUD COVER WILL BE THE PRIMARY FACTOR IN PINNING DOWN TEMPERATURES
DURING THE PERIOD. WE ARE ONLY SHOWING UPPER 70S FOR HIGHS TUESDAY
AND WEDNESDAY WITH MIDDLE 60S FOR TUESDAY NIGHT LOWS DUE TO
EXTENSIVE CLOUDINESS. PARTIAL CLEARING WEDNESDAY NIGHT THROUGH
THURSDAY SHOULD ALLOW FOR LOWS TO DROP INTO THE LOWER 60S WITH
THURSDAY HIGHS SOARING INTO THE MIDDLE 80S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A COLD FRONT WILL MOVE THROUGH THE REGION THU NIGHT. NOT TOO MUCH
COOL AIR BEHIND THE FRONT BUT CERTAINLY A DRIER AIR MASS
ACCOMPANYING SURFACE HIGH PRESSURE BUILDING IN FROM THE W. THE
COMBINATION OF DOWNSLOPE FLOW AND WARMING 850 MB TEMPS OVER THE
WEEKEND LED US TO INCREASE MAX TEMPS INTO THE LOWER 80S MANY AREAS.
OVERNIGHT LOWS WILL BE FAIRLY CLOSE TO CLIMO WITH GOOD RADIATIONAL
COOLING.
&&
.AVIATION /23Z MONDAY THROUGH SATURDAY/...
EXPECT AMENDMENTS DUE THE CHANGEABLE CONDITIONS...FROM VFR TO IFR
THEN BACK TO VFR AS SHOWERS PASS THIS EVENING. PREVAILING MVFR OR
LOWER CEILINGS SHOULD DEVELOP LATER THIS EVENING OR OVERNIGHT.
GUSTS TO 25 KNOTS...PERHAPS AS HIGH AS 35 KNOTS WITHIN
SHOWERS...WILL CONTINUE THIS EVENING. THEN...WINDS SHOULD DIMINISH
OVERNIGHT.
EXTENDED AVIATION OUTLOOK...THERE COULD BE SOME WIDESPREAD
MVFR/IFR PERIODIC MVFR CONDITIONS MAY LINGER INTO WED...BUT EXPECT
CONDITIONS TO IMPROVE TO VFR LEVELS BY THU.
&&
.MARINE...
HAZARDOUS WINDS/SEAS CONTINUE ACROSS THE COASTAL WATERS.
MONDAY EVENING TRENDS SUGGEST THAT THE SURFACE PRESSURE GRADIENT
HAS SLACKENED SUFFICIENTLY TO DOWNGRADE THE GALE WARNINGS TO SMALL
CRAFT ADVISORIES ACROSS THE GA COASTAL WATERS. GALE WARNINGS
CONTINUE THIS EVENING NORTH OF THE SAVANNAH RIVER.
THE COASTAL PRESSURE GRADIENT WILL WEAKEN SUBSTANTIALLY BY TUESDAY
AS THE SURFACE LOW STARTS SHIFTING NORTHEAST AND THE STRONGEST
GRADIENT ALSO MOVES AWAY FROM THE AREA. HOWEVER SEAS WILL REMAIN
ELEVATED THROUGH TUESDAY NIGHT WITH SMALL CRAFT ADVISORY CONDITIONS
CONTINUING DURING THAT PERIOD. THE OFFSHORE GA WATERS MAY EXPERIENCE
6 FT SEAS OVER OUTER PORTIONS THROUGH MIDDAY WEDNESDAY BEFORE
SUBSIDING.
SOUTHWEST WINDS WILL BE ENHANCED THURSDAY NIGHT AS A COLD FRONT
MOVES THROUGH THE WATERS. WINDS WILL SWING AROUND TO NORTH AND
NORTHEAST AS THE SURFACE HIGH BUILDS NORTH OF THE WATERS THROUGH THE
WEEKEND. SEAS WILL NOT BUILD APPRECIABLY DUE TO THE OFFSHORE FETCH.
RIP CURRENTS...A HIGH RISK WILL CONTINUE ON TUESDAY FOR THE
CHARLESTON COUNTY BEACHES WITH MODERATE RISK ELSEWHERE. THE
APPROACHING FULL MOON WILL KEEP TIDE LEVELS ELEVATED WHILE DECENT
ONSHORE FLOW AND 10 SECOND SWELL WILL AID IN THE DEVELOPMENT OF RIP
CURRENTS AGAIN TUESDAY.
&&
.TIDES/COASTAL FLOODING...
HIGH SURF...BREAKER HEIGHT MATRIX DATA BASED ON SPECTRAL
BREAKDOWNS FROM BUOYS 41004 AND 41008 SUGGEST BREAKER HEIGHTS IN
THE SURF ZONE ARE RUNNING 4-6 FT ALONG THE SOUTHERN SOUTH CAROLINA
COAST TO 5-8 FT ALONG NORTH COASTAL GEORGIA. THE HIGH SURF
ADVISORY WILL BE MAINTAINED THROUGH TUESDAY MORNING.
COASTAL FLOODING...IMPRESSIVE TIDAL ANOMALIES OF 2 TO 4 FEET
ABOVE PREDICTED OCCURRED AT THE TIDE GAGES THIS AFTERNOON DURING
LOW TIDE. ALTHOUGH THESE RESIDUALS SHOULD COME DOWN SOME AS HIGH
TIDE APPROACHES...IT DOES APPEAR BOTH CHARLESTON HARBOR AND FORT
PULASKI WILL BREACH SHALLOW COASTAL FLOODING THRESHOLDS. WILL
ISSUE ANOTHER COASTAL FLOOD ADVISORY FOR ALL COASTAL ZONES...
INCLUDING TIDAL BERKELEY...FOR THIS EVENING/S HIGH TIDE CYCLE. IT
SHOULD BE NOTED THAT THE HIGHEST TIDE LEVELS ARE OCCURRING
ROUGHLY 30-45 MINUTES AFTER THE TIME OF HIGH TIDE...DUE TO THE
INFLUENCES OF STRONG TIDAL LOADING IN THE MARSHES.
PERSISTENT STRONG ONSHORE FLOW MAY RESULT IN SHALLOW SALT WATER
FLOODING AND BEACH EROSION DURING THE HIGH TIDE CYCLES TUESDAY
MORNING.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR GAZ101-
116>119-138>141.
COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR GAZ117-
119-139-141.
HIGH SURF ADVISORY UNTIL 11 AM EDT TUESDAY FOR GAZ117-119-139-
141.
SC...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR SCZ047>052.
LAKE WIND ADVISORY UNTIL 5 AM EDT TUESDAY FOR SCZ045.
WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR SCZ048>051.
COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
SCZ048>052.
HIGH SURF ADVISORY UNTIL 11 AM EDT TUESDAY FOR SCZ048>051.
MARINE...GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR AMZ330-352.
GALE WARNING UNTIL 5 AM EDT TUESDAY FOR AMZ350.
&&Hazardous weather outlook, Oct 10, 6:21 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 621 PM EDT MON OCT 10 2011 SCZ048>051-112230- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 621 PM EDT MON OCT 10 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 11 AM EDT TUESDAY... ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. HIGH RISK FOR RIP CURRENTS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. COASTAL FLOODING...SHALLOW SALT WATER FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ045-112230- INLAND BERKELEY- 621 PM EDT MON OCT 10 2011 ...LAKE WIND ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY FOR LAKE MOULTRIE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ087-088-099-100-114-115-137-SCZ040-042>044-112230- JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-LONG-ALLENDALE- HAMPTON-INLAND COLLETON-DORCHESTER- 621 PM EDT MON OCT 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ101-116-118-138-140-SCZ047-112230- EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-INLAND LIBERTY-INLAND MCINTOSH- INLAND JASPER- 621 PM EDT MON OCT 10 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-352-112230- CHARLESTON HARBOR- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 621 PM EDT MON OCT 10 2011 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ350-112230- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 621 PM EDT MON OCT 10 2011 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ354-374-112230- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 621 PM EDT MON OCT 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ052-112230- TIDAL BERKELEY- 621 PM EDT MON OCT 10 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. COASTAL FLOODING...SHALLOW SALT WATER FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-112230- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 621 PM EDT MON OCT 10 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 11 AM EDT TUESDAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RISK FOR RIP CURRENTS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. COASTAL FLOODING...SHALLOW SALT WATER FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 10, 2:38 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
238 PM EDT MON OCT 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND DMG WINDSOR FOREST 31.98N 81.13W
10/10/2011 CHATHAM GA BROADCAST MEDIA
LARGE TREE DOWN AT HOLLAND AVE AND WHITE BLUFF ROAD.
&&
EVENT NUMBER CHS1100990Local storm report, Oct 10, 3:45 PM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
345 PM EDT MON OCT 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM NON-TSTM WND DMG 2 SW SAVANNAH 32.03N 81.11W
10/10/2011 CHATHAM GA BROADCAST MEDIA
TREE DOWN ON A HOUSE NEAR 73RD STREET AND WHITE BLUFF
ROAD. POSSIBLE SIGNIFICANT DAMAGE TO THE HOUSE.
&&
EVENT NUMBER CHS1100991The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 8:06 PM EDT | Coastal Flood Advisory | CHS | 3 hr | |
| Oct 10, 8:23 PM EDT | Areal Flood Advisory | CHS | Chatham | 82 min |
| Oct 10, 10:00 PM EDT | Special Weather Statement | CHS | Bryan | 30 min |
| Oct 10, 10:36 PM EDT | Areal Flood Advisory | CHS | Bryan, Chatham, Effingham, Liberty | 84 min |
| Oct 11, 12:55 AM EDT | Areal Flood Advisory | CHS | Bryan, Evans, Liberty, Long, McIntosh, Tattnall | 80 min |
| Oct 11, 4:08 AM EDT | Coastal Flood Advisory | CHS | 7 hr | |
| Oct 11, 4:38 AM EDT | Areal Flood Advisory | CHS | Bryan, Liberty, Long, McIntosh | 82 min |
| Oct 10, 8:06 PM EDT | Rip Current Statement | CHS | 19 hr |
Nearby
High Surf Advisories in Georgia, 2011High Surf Advisories in South Carolina, 2011Every high surf advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.